# SDR GTIA2024082938345

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N640NK
- Make and model: Airbus A320-232
- Aircraft serial: 6507
- Aircraft time: 32,849 hours, 14,886 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FUME ODOR IN AFT GALLEY AND IN COCKPIT ON APPROACH AND LANDING-R/R RECIRCULATING FILTER PER AMM 21-21-41. DL 76893.  PERFORMED PACK BURNOUT ON PACK#1 AND #2 WITH APU + ENG#1 AND #2 IAW AMM 21-00-00. R/R RECIRCULATING FILTERS IAW AMM 21-21-41. OP'S CHECKS GOOD. NO MORE SMELL NOTED AT THIS TIME. A/C OK TO CONT. SERVICE."
